SciELO - Scientific Electronic Library Online

vol.28 issue1ARENS REGULARITY OF SOME BILINEAR MAPSON SUMS OF BINOMIAL COEFFICIENTS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


SHUKLA, AJAY K  and  PRAJAPATI, JYOTINDRA C. SOME REMARKS ON GENERALIZED MITTAG-LEFFLER FUNCTION. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.27-34. ISSN 0716-0917.

The principal aim of the paper is to establish the function http:/fbpe/img/proy/v28n1/img03.jpgand its properties by using Fractional Calculus. We also obtained some integral representations of the function http:/fbpe/img/proy/v28n1/img02.jpgwhich is recently introduced by Shukla and Prajapati[6].

Keywords : Fractional integral operators; fractional differential operators; generalized Mittag-Leffler function; integral representation.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License